Alert archive / Mississippi / Wind Advisories in 2019

Wind Advisory 1, NWS Memphis, TN

January 18, 20194 states

NWS Memphis, TN issued this wind advisory at Jan 18, 2019, 1:51 PM CST for 4 states. It took effect at Jan 19, 2019, 12:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 18, 2019, 1:51 PM CST (19:51 UTC)
In effect from
Jan 19, 2019, 12:00 PM CST
Expired
Jan 20, 2019, 3:00 AM CST
In force
15 hr
Issued by
NWS Memphis, TN
All 55 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 45 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 7.9 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2019-01-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2019-01-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
592 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

239 
WWUS74 KMEG 181951
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
151 PM CST Fri Jan 18 2019

...Strong Northwest through North Winds across the Midsouth 
Saturday Afternoon into early Sunday Morning...

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-191100-
/O.NEW.KMEG.WI.Y.0001.190119T1800Z-190120T0900Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-
Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-
Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-
Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-
Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette-
Hardeman-McNairy-Hardin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, 
Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, 
Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, 
Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, 
Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, 
Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, Bolivar, Selmer, and Savannah
151 PM CST Fri Jan 18 2019

...WIND ADVISORY IN EFFECT FROM NOON SATURDAY TO 3 AM CST
SUNDAY...

The National Weather Service in Memphis has issued a Wind
Advisory, which is in effect from noon Saturday to 3 AM CST
Sunday. 

* WINDS...northwest through north winds of 15 to 30 mph with 
  gusts of 40 to 45 mph.

* TIMING...Saturday 12 PM CST to 3 AM CST Sunday morning.

* IMPACTS...Loose outdoor items will be vulnerable to the strong
  winds. Travel may become difficult and hazardous...especially on
  east to west roadways and for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

JAB
3 follow-up statements
378 
WWUS74 KMEG 191025
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
425 AM CST Sat Jan 19 2019

...Strong northerly winds expected across the entire Midsouth 
this afternoon and into early Sunday Morning...

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-192100-
/O.CON.KMEG.WI.Y.0001.190119T1800Z-190120T0900Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-
Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-
Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-
Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-
Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette-
Hardeman-McNairy-Hardin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, 
Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, 
Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, 
Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, 
Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, 
Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, Bolivar, Selmer, and Savannah
425 AM CST Sat Jan 19 2019

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM CST
SUNDAY...

* WINDS...Northerly winds of 15 to 30 mph with gusts of 35 to 45 
  mph.
 
* TIMING...Saturday 12 PM CST to 3 AM CST Sunday morning.

* IMPACTS...Loose outdoor items will be vulnerable to the strong 
  winds. Travel may become difficult and hazardous...especially 
  on east to west roadways and for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

AC3
420 
WWUS74 KMEG 191620
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
1020 AM CST Sat Jan 19 2019

...Strong northerly winds expected across the entire Midsouth
this afternoon and into early Sunday Morning...

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-200900-
/O.CON.KMEG.WI.Y.0001.190119T1800Z-190120T0900Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-
Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-
Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-
Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-
Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette-
Hardeman-McNairy-Hardin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, 
Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, 
Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, 
Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, 
Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, 
Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, Bolivar, Selmer, and Savannah
1020 AM CST Sat Jan 19 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* WINDS...Northerly winds of 15 to 30 mph with gusts of 35 to 45 
  mph. 

* TIMING...Saturday 12 PM CST to 3 AM CST Sunday morning.

* IMPACTS...Loose outdoor items will be vulnerable to the strong 
  winds. Travel may become difficult and hazardous...especially 
  on east to west roadways and for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

JAB
363 
WWUS74 KMEG 200920
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
320 AM CST Sun Jan 20 2019

...Strong northerly winds expected across the entire Midsouth
this afternoon and into early Sunday Morning...

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-201600-
/O.EXP.KMEG.WI.Y.0001.000000T0000Z-190120T0900Z/
/O.NEW.KMEG.WI.Y.0002.190120T0920Z-190120T1600Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-
Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-
Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-
Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-
Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette-
Hardeman-McNairy-Hardin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, 
Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, 
Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, 
Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, 
Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, 
Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, Bolivar, Selmer, and Savannah
320 AM CST Sun Jan 20 2019

...WIND ADVISORY CONTINUES UNTIL 10 AM CST THIS MORNING...


The National Weather Service in Memphis has issued a Wind
Advisory, which is in effect until 10 AM CST this morning. 

* WINDS...Northerly winds of 15 to 30 mph with gusts of 35 to 45 
  mph. 

* TIMING...Saturday 12 PM CST to 10 AM CST Sunday morning.

* IMPACTS...Loose outdoor items will be vulnerable to the strong 
  winds. Travel may become difficult and hazardous...especially 
  on east to west roadways and for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

ZDM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Jan 18, 11:56 AM CST, 1 hour 55 minutes earlier.

Area forecast discussion, Jan 18, 11:56 AM CST, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1156 AM CST Fri Jan 18 2019

.UPDATE...
Updated to include 18Z Aviation Discussion.

&&

.PREV DISCUSSION... /issued 910 AM CST Fri Jan 18 2019/

UPDATE...
Updated to expire the dense fog advisory

DISCUSSION...
Visibilities have improved across much of northeast Mississippi
this hour...with only patchy dense fog still being observed in
Monroe County where improvements should been seen in the next
30-60 minutes. Thus have cancelled the dense fog advisory this
morning.

Afternoon forecast will concentrate on severe weather threat
tonight into tomorrow...along with strong gusty winds with CAA
starting tomorrow afternoon and the threat for any accumulating
snow or freezing drizzle. Bottom line...temperatures will be
taking a significant drop for midsoutherners from sunrise
Saturday to sunrise Sunday.

JAB

PREV DISCUSSION... /issued 549 AM CST Fri Jan 18 2019/

DISCUSSION... /issued 455 AM CST Fri Jan 18 2019/

A mild night across the Mid-South at this hour. Temperatures
range from the low to upper 40s across much of the area with fog
and overcast skies. Latest surface analysis places a nearly
stationary front across northeast Mississippi. North of the front
drier air continues to work its way into the area, with dense fog
along and south of the front. Went ahead and trimmed a few
counties out of the Dense Fog Advisory as the front has sagged
south a little bit over the past few hours and conditions have
improved. Expect patchy fog to remain across much of the area
through late morning before mixing out.

Weak shortwave ridging will persist across the Mid-South this
afternoon. This will result in mild temperatures in the 50s
areawide under mostly cloudy skies. By this evening, a potent
shortwave will eject across the Southern Plains. Simultaneously, a
surface low will track from the Oklahoma Panhandle to Little
Rock, Arkansas by midnight. Widespread showers and scattered
thunderstorms are expected to begin west of the Mississippi River
after sundown and overspread the rest of the forecast area after
midnight.

Models are in reasonable agreement on the dynamics and timing of
the system, although the EURO continues to be a bit slower with
the front. Nevertheless, the aforementioned surface low is
expected to deepen as it moves into the Mid-South overnight. At
the same time, a 90 kt mid level jet will overspread the area.
Abundant shear along with meager instability will result in
scattered thunderstorms overnight, of which a few could be strong.
By Saturday morning, A loosely organized squall line is expected
to begin pushing across the Mississippi River along or just ahead
of the cold front. Models are generating anywhere from 200-500
J/kg of MLCAPE with about 70 knots of bulk shear available. In
addition, a warm front will briefly lift into north Mississippi
ahead of the cold front. Damaging winds appear to be the main
threat, but a weak tornado is not out of the question, especially
if it can form along the warm front. The trailing cold front is
expected to push through the area rather quickly, with model
consensus pushing it east of the Tennessee River by late
afternoon. Cold northwest winds will ensue behind the front and
quickly drop temperatures from the 50s and into the 30s. The main
question continues to be how much moisture and associated ice
crystals will be available as subfreezing temperatures funnel into
the area around sundown. The best chance for a wintry mix and
light snow accumulations appears to be just after sundown and
before midnight. Snow accumulations, generally less than one inch,
will be possible along and north of I-40, with a light rain and snow
mix further south. After midnight, mid-level dry air will erode
the ice crystal layer, resulting in mainly freezing drizzle during
the overnight hours. There is still some uncertainty as to
whether freezing drizzle overnight will accumulate and cause any
impacts. At this point, confidence is low.

Temperatures will drop into the mid 20s across the area by Sunday
morning with bitterly cold wind chills in the single digits and
lower teens. Skies are expected to gradually clear out during the
day, but CAA will keep temperatures in the low to mid 30s all
day. Arctic high pressure will briefly settle over the Lower
Mississippi River Valley by Monday morning with lows falling into
the low to mid 20s areawide.

Monday will be dry as upper level ridging remains overhead.
Another shortwave will drop down across the Southern Plains late
Monday night with another surface low and cold front pushing
through the Mid-South on Tuesday into Wednesday. Heavy rainfall
looks possible again, with a potential wintry mix early Wednesday
morning. Northwest flow will remain over the Mid-South through
late week, with below normal temperatures expected and low chances
for precipitation.

AC3

&&

.AVIATION...
18Z TAFs

Low stratus has remained around TAF sites this morning and is
anticipated to continue to produce at least IFR conditions for at
least the next couple of hours. Thereafter, some improvement to
MVFR conditions is anticipated. 2kft winds are expected to
increase to around 50 kts after 03z, and have kept LLWS in
forecast for the remainder of the evening and into the overnight
hours. SHRA/TSRA expected to increase tonight as a warm front
moves across the area and a trailing cold front pushes through
Saturday morning. Sustained winds between 10-15 kts with
occasional higher gusts are expected tonight into Saturday.

CJC

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Jan 18, 4:51 AM CST, 9 hours before
Hazardous Weather Outlook
National Weather Service Memphis TN
451 AM CST Fri Jan 18 2019

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-191300-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
451 AM CST Fri Jan 18 2019

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

A dense fog advisory in effect until 9 am Friday morning for
northeast Mississippi.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A few strong to severe thunderstorms will be possible across
north Mississippi on Saturday. Damaging winds will be the primary
threat with a secondary threat of a brief tornado.

A period of wintry precipitation is possible across portions of
the Mid-South late Saturday afternoon through the overnight hours
as a strong cold front moves through the Lower Mississippi
Valley. Some minor snow accumulations of near an inch and light
freezing drizzle are possible, mainly along and north of I-40.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time. Reports of
winter weather or road impacts are very welcomed.

AC3

In the hours before

Special weather statement, Jan 18, 1:28 PM CST, 23 minutes before
Special Weather Statement
National Weather Service Memphis TN
128 PM CST Fri Jan 18 2019

ARZ009-018-026>028-MOZ113-115-TNZ001>004-019>022-048>055-191130-
Clay-Greene-Craighead-Poinsett-Mississippi-Dunklin-Pemiscot-Lake-
Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-
Tipton-Haywood-Crockett-Madison-Chester-Henderson-Decatur-
Including the cities of Piggott, Corning, Paragould, Jonesboro,
Harrisburg, Blytheville, Kennett, Caruthersville, Tiptonville,
Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan,
Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo,
Jackson, Henderson, Lexington, Parsons, and Decaturville
128 PM CST Fri Jan 18 2019

...Light Wintry Precipitation is Possible Saturday late afternoon
into Saturday evening across the northern counties...

A strong cold front will push into the Mid-South tomorrow and
abruptly drop temperatures to near freezing by the early evening
hours. Strong northerly winds will usher in the cold air changing
the light rain over to light snow and potentially some patchy
freezing drizzle for areas generally north of a line from Wynne
Arkansas to Savannah Tennessee. Minor snow accumulations of up to
a half of an inch and very minor ice accumulations may cause
elevated surfaces and secondary roads to become slick during the
evening and overnight hours. In addition, any standing water from
previous rainfall may flash freeze, resulting in black ice forming
on roadways through Sunday morning.

Please stay tuned for later forecasts and possible changes to the
forecasted accumulations.

JAB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 8:32 PM CSTRiver Flood AdvisoryMEGMississippi40 hr
Jan 18, 10:53 AM CSTRiver Flood AdvisoryMEGLee49 hr
Jan 17, 8:26 PM CSTRiver Flood WarningMEGMonroe3 days
Jan 17, 8:26 PM CSTRiver Flood WarningMEGMonroe3 days
Jan 17, 9:36 PM CSTDense Fog AdvisoryMEGAlcorn, Calhoun, Chickasaw, Itawamba, Lafayette, Lee and 7 more11 hr

Nearby

Wind Advisories in Mississippi, 2019Wind Advisories in Tennessee, 2019Wind Advisories in Arkansas, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.